This is page 1 of 1 (This thread has 16 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Cerazette been stopped by nhs, does anyone know why?
I received a letter today from my docs saying that as I have been taking Cerazette I will now need to take Cerelle instead. Apparently it is exactly the same as Cerazette, just a different mini pill. I've only been taking it for 4 months and not that impressed so far, near constant bleeding, so was thinking of coming off it anyway. Just wondering 'why the change?' iyswim. The letter was very vague.
I'm on cerazette as it's the best pill for endometriosis, I'd be absolutely terrified about the prospect of changing to another potentially less effective brand, I have had my fill of searing pain and surgery thank you very much.
Does anyone know if its possible to pay to keep on cerazette - say by going through a private GP, online if possible?
I have been taking cerazette for 3 years with no issues at all. Went to the docs as I was about to run out and was given cerelle. Doc didn't make to much of an issue about it. Just said that it was the same just a cost thing. I started taking it and now half way through 2nd pack. Started getting terrible sore breasts, very moody & irritable, tiredness, constant cramps like I'm going to get my period (which btw I have not). Read all the posts on here and done a bit of research online. I really do not want to take this pill anymore. The doc said they are the same and the ingredients do seem the same but they are clearly not. Rang my doctor and explained all this. The doctor has put in a "special request" and given me a prescription for cerazette. I'm really pleased about this. Just wanted to share this as it is possible To get this pill if u ask for it.
Wow you are describing exactly my experience with it. Sore boobs and red lines have appeared on them - they could possibly be stretch marks- , constant cramps as though I'm going to come on my period and painful but dull lower back pain, unpredictable mood swings Almost like PMS but at any point in the cycle and fatigue, just feeling tired all the time. Really forgetful too and losing my trail of thought mid sentence.
And to top it of I have had a 19 day period followed by spotting. The pharmacist told me it was the same exactly just a different brand but this really can't be possible when I was just on cerazette!
I have had the same problem with sore breasts when they changed me from cerazette to cerelle. I will make sure I get cerazette from now on as I've been on it for endrometriosis for years with no problems
I know this is an old thread but a bit of a warning. I was on Cerazette for 2.5 months and at my check up I was given a generic progestin pill. Yes, supposed to be exactly the same but actually it's not. The generic one can't be taken by peanut allergy sufferers! The warning wasn't very visible on the leaflet and neither the nurse or pharmacist mentioned it which I thought was quite bad as I have warnings on my record. Eventually got put back on Cerazette. Apparently a few generic drugs like that contain soybean oil making them unsuitable for people with related allergies